# SDR SWAA2025071691493

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 41,468 hours, 19,799 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: O

## Discrepancy

NO FLT DECK RADIO OR ENGINE ABNORMALITIES WITH ENGINES OFF WHILE AT GATE. POSSIBLE LIGHTNING STRIKE AFT CABIN. CABIN FILLED UP WITH SMOKE. SMOKE SEEMED TO BUILD FROM AFT CABIN AND MOVED FORWARD.  SEE LOGPAGE# 2852978 FOR WORK ACCOMPLISHED WITH SMOKE IN CABIN.  PERFORMED LIGHTING STRIKE INSPECTION IAW AMM 05-51-19. NO DEFECTS NOTED AND NO EVIDENCE OF LIGHTING STRIKE AT THIS TIME.
